Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
trig

breaking out when starting Ortho-tri cyclen

is it normal to breakout when you first begin taking ortho tri cyclen? does it subside once the body adjusts, and if so, how long before improvement?

Share this post


Link to post
Share on other sites

With any birth control pill, it usually takes a minimum of 3-6 months to get used to the hormones. I've had breakouts everytime I started a new pill, some lasting longer than others.

Share this post


Link to post
Share on other sites

I am on Ortho Tri-cyclen Lo for more than a year, but still breaking out, and most of them are cysts around jawline.

Share this post


Link to post
Share on other sites

i was on OTC for 2 years and it completely cleared my acne. i stupidly stopped taking it and i started breaking out again. i decided to go back on it to get back my perfect skin. now after 5 months back on OTC after a 4 month break i am still breaking out. mostly on my chin and cheeks. do you think i could still see results if i hold out for another 1 or 2 months so should i throw in the towel?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×